Open Access
Translator Disclaimer
October 2011 Super Yangian of superstring on $\mathrm{AdS}_5 × S^5$ revisited
Machiko Hatsuda, Kentaroh Yoshida
Adv. Theor. Math. Phys. 15(5): 1485-1501 (October 2011).

Abstract

We construct infinite number of conserved nonlocal charges for type IIB superstring on the $\mathrm{AdS}_5×S^5$ space in the conformal gauge without assuming any $\kappa$ gauge fixing, and show that they satisfy the super Yangian algebra. The resultant algebra is the same as our previous work, where a special gauge was assumed in such a way that the Noether current satisfies a flatness condition. However the flatness condition for the Noether current of a superstring on the AdS space is broken in general. We show that the anomalous contribution is absorbed into the current where fermionic constraints play an essential role, and a resultant conserved nonlocal charge has different expression satisfying the same super Yangian algebra.

Citation

Download Citation

Machiko Hatsuda. Kentaroh Yoshida. "Super Yangian of superstring on $\mathrm{AdS}_5 × S^5$ revisited." Adv. Theor. Math. Phys. 15 (5) 1485 - 1501, October 2011.

Information

Published: October 2011
First available in Project Euclid: 10 October 2012

zbMATH: 1260.81197
MathSciNet: MR2989837

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.15 • No. 5 • October 2011
Back to Top